Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Prabir Roy's space $ \Delta$ as a counterexample in shape theory


Author: M. Alonso Moron
Journal: Proc. Amer. Math. Soc. 98 (1986), 187-188
MSC: Primary 54F43; Secondary 54F45, 54G20
DOI: https://doi.org/10.1090/S0002-9939-1986-0848902-9
MathSciNet review: 848902
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we use the space $ \Delta $ in order to prove that a result concerning movability and mutational retractions cannot be transferred from the compact to the arbitrary metrizable case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F43, 54F45, 54G20

Retrieve articles in all journals with MSC: 54F43, 54F45, 54G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0848902-9
Keywords: Movable, mutational retract, Prabir Roy's space $ \Delta $
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society